Carfilzomib associated thrombotic microangiopathy initially treated with therapeutic plasma exchange

Matthew R. Sullivan, Alexey Danilov, Frederick Lansigan, Nancy M. Dunbar

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

Drug associated thrombotic microangiopathy (TMA) is a rare event causing thrombocytopenia, microangiopathic anemia, renal failure, and neurologic abnormalities. Here, we present a case of TMA that occurred during the first cycle of treatment with carfilzomib for relapsed multiple myeloma.

Original languageEnglish (US)
Pages (from-to)308-310
Number of pages3
JournalJournal of Clinical Apheresis
Volume30
Issue number5
DOIs
StatePublished - Oct 1 2015
Externally publishedYes

Fingerprint

Thrombotic Microangiopathies
Plasma Exchange
Nervous System Malformations
Hemolytic Anemia
Multiple Myeloma
Thrombocytopenia
Renal Insufficiency
Therapeutics
Pharmaceutical Preparations
carfilzomib

Keywords

  • carfilzomib
  • multiple myeloma
  • plasma exchange
  • thrombotic microangiopathy

ASJC Scopus subject areas

  • Hematology

Cite this

Carfilzomib associated thrombotic microangiopathy initially treated with therapeutic plasma exchange. / Sullivan, Matthew R.; Danilov, Alexey; Lansigan, Frederick; Dunbar, Nancy M.

In: Journal of Clinical Apheresis, Vol. 30, No. 5, 01.10.2015, p. 308-310.

Research output: Contribution to journalArticle

Sullivan, Matthew R. ; Danilov, Alexey ; Lansigan, Frederick ; Dunbar, Nancy M. / Carfilzomib associated thrombotic microangiopathy initially treated with therapeutic plasma exchange. In: Journal of Clinical Apheresis. 2015 ; Vol. 30, No. 5. pp. 308-310.
@article{78644fc312a34e649c40f82f8a696512,
title = "Carfilzomib associated thrombotic microangiopathy initially treated with therapeutic plasma exchange",
abstract = "Drug associated thrombotic microangiopathy (TMA) is a rare event causing thrombocytopenia, microangiopathic anemia, renal failure, and neurologic abnormalities. Here, we present a case of TMA that occurred during the first cycle of treatment with carfilzomib for relapsed multiple myeloma.",
keywords = "carfilzomib, multiple myeloma, plasma exchange, thrombotic microangiopathy",
author = "Sullivan, {Matthew R.} and Alexey Danilov and Frederick Lansigan and Dunbar, {Nancy M.}",
year = "2015",
month = "10",
day = "1",
doi = "10.1002/jca.21371",
language = "English (US)",
volume = "30",
pages = "308--310",
journal = "Journal of Clinical Apheresis",
issn = "0733-2459",
publisher = "Wiley-Liss Inc.",
number = "5",

}

TY - JOUR

T1 - Carfilzomib associated thrombotic microangiopathy initially treated with therapeutic plasma exchange

AU - Sullivan, Matthew R.

AU - Danilov, Alexey

AU - Lansigan, Frederick

AU - Dunbar, Nancy M.

PY - 2015/10/1

Y1 - 2015/10/1

N2 - Drug associated thrombotic microangiopathy (TMA) is a rare event causing thrombocytopenia, microangiopathic anemia, renal failure, and neurologic abnormalities. Here, we present a case of TMA that occurred during the first cycle of treatment with carfilzomib for relapsed multiple myeloma.

AB - Drug associated thrombotic microangiopathy (TMA) is a rare event causing thrombocytopenia, microangiopathic anemia, renal failure, and neurologic abnormalities. Here, we present a case of TMA that occurred during the first cycle of treatment with carfilzomib for relapsed multiple myeloma.

KW - carfilzomib

KW - multiple myeloma

KW - plasma exchange

KW - thrombotic microangiopathy

UR - http://www.scopus.com/inward/record.url?scp=84944323229&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84944323229&partnerID=8YFLogxK

U2 - 10.1002/jca.21371

DO - 10.1002/jca.21371

M3 - Article

C2 - 25413611

AN - SCOPUS:84944323229

VL - 30

SP - 308

EP - 310

JO - Journal of Clinical Apheresis

JF - Journal of Clinical Apheresis

SN - 0733-2459

IS - 5

ER -